Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 4.

Kappeler, Thomas; Lohrmann, P; Topalov, P (2014). On the spectrum of nonself-adjoint Zakharov–Shabat operators on R. In: Khruslov, E; Pastur, L; Shepelsky, D. Spectral Theory and Differential Equations: V. A. Marchenko's 90th Anniversary Collection. Providence: American Mathematical Society, 165-178.

Kappeler, T; Lohrmann, P; Topalov, P (2011). On normalized differentials on families of curves of infinite genus. In: Braverman, M; Friedlander, L; Kappeler, T. Spectral theory and geometric analysis. Providence: American Mathematical Society, 109-140.

Kappeler, T; Lohrmann, P; Topalov, P; Zung, N T (2009). Birkhoff coordinates for the focusing NLS equation. Communications in Mathematical Physics, 285(3):1087-1107.

Lohrmann, P (2008). Sectorial normalization of Poisson structures. Comptes Rendus Mathematique, 346(15-16):829-832.

This list was generated on Fri Apr 26 06:41:49 2019 CEST.